# SDR A6WA200230002

- Difficulty date: January 6, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N339PH
- Make and model: Dorner DO328100
- Aircraft serial: 3015
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN FOUND CRACKED AND CORRODED AT FRAME 14A BETWEEN STRINGERS 25 AND 26.  THE DAMAGED AREA MEASURES /75 INCH BY .75 INCH.  MAINTENANCE REMOVED DAMAGED AND INSTALLED EXTERNAL DOUBLER REPAIR IAW FAIRCHILD DORNIER REPAIR DESIGN APPROVAL SHEET RAS-328-53-1736 AND SERVICE PROBLEM REPORT MODOO33371.  (M)
